# SDR 2021FA0000246

- Difficulty date: July 19, 2021
- Submitted: August 25, 2021
- Operation: General aviation
- Aircraft: N276SA
- Make and model: Cessna 172S
- Aircraft serial: 172S11276
- Aircraft time: 3,951 hours
- Engine: Lyc IO360L2A
- Engine time: 1,801 hours
- Propeller: Mcauly 1A170E
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530411
- Condition: Cracked
- Location: Zone 100
- Part time: 3,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CRACKED AT MID-LOWER LEFT HAND COWL MOUNT POSITION ROUGHLY 7 O'CLOCK POSITION FROM PILOTS POINT OF VIEW.
